Alert archive / Georgia / Tornado Warnings in 2009
Tornado Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 31, 2009, 5:07 PM EDT for 4 counties in Georgia; Jackson County, Florida; Houston County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2009, 5:07 PM EDT (21:07 UTC)
- Expired
- Mar 31, 2009, 5:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Houston County, AL, Jackson County, FL, Decatur County, GA, Early County, GA, Miller County, GA, Seminole County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KTAE 312107 TORTAE ALC069-FLC063-GAC087-099-201-253-312145- /O.NEW.KTAE.TO.W.0048.090331T2107Z-090331T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 507 PM EDT TUE MAR 31 2009 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA... THIS INCLUDES THE CITY OF COTTONWOOD... NORTH CENTRAL DECATUR COUNTY IN SOUTHWEST GEORGIA... SOUTH CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA... MILLER COUNTY IN SOUTHWEST GEORGIA... THIS INCLUDES THE CITY OF COLQUITT... NORTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA... THIS INCLUDES THE CITY OF DONALSONVILLE... * UNTIL 545 PM EDT/445 PM CDT/ * AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO NEAR COTTONWOOD...MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... DONALSONVILLE BY 530 PM EDT... COLQUITT BY 540 PM EDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING/800 PM CDT TUESDAY EVENING/ FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3123 8462 3101 8453 3092 8527 3107 8534 TIME...MOT...LOC 2106Z 245DEG 39KT 3098 8523 $$ 85-GIBBS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:00 PM EDT, 5 hours 7 minutes earlier.
Area forecast discussion, Mar 31, 12:00 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT TUE MAR 31 2009
.DISCUSSION...SHOWERS AND THUNDERSTORMS ARE GRADUALLY ON THE
INCREASE TO THE NW OF THE CWA...WITH A FEW WORKING THEIR WAY INTO SE
AL AND THE FL PANHANDLE...AS THE LARGE SPRAWLING UPPER LOW OVER
SOUTHERN MN AND THE DAKOTAS HEADS SLOWLY OFF TO THE NE. AT THE SAME
TIME...THE SUBTROPICAL JET IS BECOMING INCREASINGLY ACTIVE NEAR THE
GULF COAST...WITH NUMEROUS SHOWERS AND THUNDERSTORMS BEGINNING TO
FIRE ACROSS CENTRAL AL...MS...AND LA....SO THE PROSPECTS FOR HEAVY
RAINFALL STILL APPEAR ON TRACK FOR THE CWA LATER TODAY AND
TONIGHT...SO ALL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS
AND UPDATES FROM THE NATIONAL WEATHER SERVICE IN TALLAHASSEE. OVER
THE COASTAL WATERS...WINDS CONTINUE TO GRADUALLY INCREASE OUT OF THE
SOUTHEAST...BUT ARE GENERALLY REMAINING IN THE 10 TO 15 KT RANGE FOR
THE PRESENT TIME AS THE MAIN SFC LOW IS STILL WELL OFF TO THE NW.
&&
.AVIATION...CLOUD COVERAGE AND SHOWERS WILL CONTINUE TO INCREASE
THROUGH THE 24 HR TAF CYCLE AND BEYOND. MVFR CIGS WITH BRIEF PERIODS
OF IFR CIGS IN SHOWERS AND STORMS WILL OVERSPREAD THE AREA THROUGH
THE DAY TODAY FROM WEST TO EAST. VSBYS WILL ALSO BECOME A CONCERN IN
THE HEAVIER SHOWERS AND STORMS. A WARM FRONT WILL LIFT NORTH ACROSS
THE LOCAL AREA LATER THIS EVENING WITH A COLD FRONT APPROACHING FROM
THE WEST. WINDS WILL REMAIN OUT OF THE SE THROUGH MOST OF THE
DAY...THEN BECOME SW LATER THIS EVENING AND INTO TONIGHT.
&&
.HYDROLOGY...MOST AREA RIVERS AND STREAMS HAVE CRESTED OR ARE
NEARING THE CREST FROM THE WEEKENDS HEAVY RAINFALL. HOWEVER...WITH
THE FORECAST OF ADDITIONAL HEAVY RAIN...ADDITIONAL RISES ARE VERY
LIKELY BY THE END OF THE WEEK. PLEASE SEE OUR LOCAL ADVANCED
HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE
FOR DETAILS...BUT KEEP IN MIND THAT THESE FORECASTS ONLY INCLUDE
FUTURE QUANTITATIVE RAINFALL FORECASTS FOR THE NEXT 24 HOURS...SO
ONCE ALL IS SAID AND DONE WITH THIS EXPECTED RAINFALL EVENT WHICH
MAY PRODUCE WIDESPREAD 3 TO 5 INCH AMOUNTS WITH ISOLATED 6 TO 8 INCH
TOTALS...THE ACTUAL CRESTS MAY BE SIGNIFICANTLY HIGHER THAN CURRENTLY
PREDICTED AT MANY OF THE ACTUAL RIVER LOCATIONS. THEREFORE...ALL
INTERESTS NEAR AREA RIVERS ARE URGED TO PAY CLOSE ATTENTION TO THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE ON THIS
POTENTIALLY DANGEROUS SITUATION...AND FOLLOW THE ADVICE OF LOCAL LAW
ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS SHOULD EVACUATIONS
BECOME NECESSARY.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
GA...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH THURSDAY
MORNING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TURNER...WORTH.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TIFT COUNTY FOR
A POSSIBLE DAM FAILURE.
FL...FLASH FLOOD WATCH FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON
THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
GM...NONE.
&&
GOULD/GIBBSHazardous weather outlook, Mar 31, 5:53 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EDT TUE MAR 31 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-011000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 553 AM EDT TUE MAR 31 2009 /453 AM CDT TUE MAR 31 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA FROM THIS AFTERNOON THROUGH THURSDAY MORNING... ...HEAVY RAIN AND POSSIBLE SEVERE WEATHER EXPECTED TONIGHT INTO WEDNESDAY AND AGAIN THURSDAY... A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION BEGINNING LATE THIS AFTERNOON INTO TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING OVER THE FLORIDA PANHANDLE...SPREADING NORTHEAST ACROSS THE ENTIRE AREA BY EARLY THIS EVENING. PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT WITH RAINFALL ACCUMULATIONS OF 2 TO 3 INCHES BY MORNING...WITH LOCALLY HEAVIER AMOUNTS. THIS WILL ONLY SERVE TO EXACERBATE THE ONGOING FLOODING SITUATION ACROSS THE REGION. IN ADDITION TO THE HEAVY RAINFALL...THERE IS A SLIGHT RISK OF SEVERE STORMS TONIGHT. THE MAIN THREAT FROM THE STORMS IS EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS...WITH THE HIGHEST PROBABILITIES IN THE EASTERN FLORIDA PANHANDLE. MANY AREA RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION...OR REFER TO OUR LOCAL ADVANCED HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE WET WEATHER PATTERN WILL CONTINUE THROUGH LATE THURSDAY AS A SERIES OF STORM SYSTEMS IMPACT THE SOUTHEAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY WEDNESDAY INTO THURSDAY. ANOTHER ROUND OF POTENTIALLY HEAVY RAIN IS EXPECTED THURSDAY AND THURSDAY NIGHT. STORM TOTAL PRECIPITATION AMOUNTS MAY EXCEED 7 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS WILL CONTINUE TO WORSEN THE FLOODING SITUATION ACROSS THE AREA. IN ADDITION...SEVERE STORMS WILL BE POSSIBLE THROUGH THURSDAY NIGHT. THE BEST CHANCE OF SEVERE WEATHER APPEARS TO BE THURSDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS...HAIL...AND TORNADOES ALL A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 31, 2:48 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 248 PM EDT TUE MAR 31 2009 ALZ065-066-311945- COFFEE-DALE- 148 PM CDT TUE MAR 31 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 245 PM CDT AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF OZARK...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Local storm report, Mar 31, 3:18 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT TUE MAR 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL ENTERPRISE 31.31N 85.85W
03/31/2009 E0.25 INCH COFFEE AL PUBLIC
ONE HALF INCH HAIL REPORTED IN ENTERPRISE, AL.
&&
BOLDENSpecial weather statement, Mar 31, 3:29 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT TUE MAR 31 2009 ALZ069-GAZ142-143-312030- EARLY-HOUSTON-MILLER- 329 PM EDT TUE MAR 31 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND MILLER COUNTIES... * UNTIL 430 PM EDT/330 PM CDT/ AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF COLUMBIA...OR 14 MILES NORTHWEST OF DONALSONVILLE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 31, 3:56 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 356 PM EDT TUE MAR 31 2009 ALZ065-066-068-069-312045- COFFEE-DALE-GENEVA-HOUSTON- 256 PM CDT TUE MAR 31 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE...DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 345 PM CDT AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF SAMSON...OR 13 MILES NORTHWEST OF GENEVA...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... ENTERPRISE BY 305 PM CDT. LEVEL PLAINS BY 310 PM CDT. DALEVILLE BY 315 PM CDT. PINCKARD BY 325 PM CDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Mar 31, 4:38 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 438 PM EDT TUE MAR 31 2009 GAZ125>127-144-145-312145- BAKER-DOUGHERTY-LEE-MITCHELL-WORTH- 438 PM EDT TUE MAR 31 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAKER...DOUGHERTY... LEE...MITCHELL AND WORTH COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 545 PM EDT AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF NEWTON...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL BE NEAR... NEWTON BY 445 PM EDT. PUTNEY BY 505 PM EDT. ALBANY BY 510 PM EDT. TURNER CITY BY 515 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:43 AM EDT | River Flood Warning | TAE | Clay | 26 hr |
| Mar 31, 12:05 PM EDT | River Flood Advisory | TAE | Lowndes | 36 hr |
| Mar 31, 4:51 PM EDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Mar 31, 5:01 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Irwin | 29 min |
| Mar 31, 5:03 PM EDT | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Miller and 3 more | 117 min |
| Mar 31, 5:27 PM EDT | Tornado Warning | TAE | Colquitt, Mitchell | 48 min |
| Mar 31, 5:29 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 46 min |
| Mar 31, 5:50 PM EDT | Tornado Warning | TAE | Decatur, Seminole | 25 min |
| Mar 31, 6:17 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 43 min |
| Mar 31, 6:22 PM EDT | Tornado Warning | TAE | Colquitt, Cook, Tift | 23 min |
| Mar 31, 6:43 PM EDT | Tornado Warning | TAE | Colquitt, Cook | 26 min |
| Mar 31, 6:44 PM EDT | Flash Flood Warning | TAE | Berrien, Brooks, Colquitt, Cook, Thomas, Tift | 46 min |
| Mar 31, 6:54 PM EDT | Flash Flood Warning | TAE | Decatur, Grady, Thomas | 51 min |
| Mar 31, 6:57 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 48 min |
| Mar 31, 7:31 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 44 min |
| Mar 30, 8:33 PM EDT | River Flood Warning | TAE | Gadsden, Leon | 6 days |
| Mar 31, 8:00 AM EDT | River Flood Warning | TAE | Walton | 6 days |
| Mar 31, 11:55 AM EDT | River Flood Advisory | TAE | Holmes, Washington | 36 hr |
| Mar 31, 4:26 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 64 min |
| Mar 31, 4:34 PM EDT | Tornado Warning | TAE | Walton | 41 min |
| Mar 31, 5:12 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 48 min |
| Mar 31, 6:04 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 41 min |
| Mar 31, 6:28 PM EDT | Tornado Warning | TAE | Calhoun, Jackson, Liberty | 47 min |
| Mar 31, 7:34 PM EDT | Flash Flood Warning | TAE | Jefferson, Leon | 41 min |
| Mar 31, 7:34 PM EDT | Tornado Warning | TAE | Madison, Taylor | 41 min |
| Mar 31, 11:55 AM EDT | River Flood Advisory | TAE | Dale | 36 hr |
| Mar 31, 11:55 AM EDT | River Flood Advisory | TAE | Geneva | 36 hr |
Nearby
Tornado Warnings in Georgia, 2009Tornado Warnings in Florida, 2009Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.